# SDR J7SA2025040200442

- Difficulty date: March 23, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N341FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500047
- Aircraft time: 11,805 hours, 8,024 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0383
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, CREW RECEIVED PITCH TRIM BACKUP FAIL CAS. CREW PERFORMED MULTIPLE SOFT RESETS USING CIRCUIT BREAKERS WITH NO SUCCESS. AFTER RETURNING TO THE FBO, A FULL ELECTRICAL RESET WAS PERFORMED, BUT THE BACKUP PITCH TRIM FAIL CAS MESSAGE REMAINED. REPLACED FCE1 IAW AMM 27-03-01. OPS CHECK GOOD WITH NO DEFECTS FOUND.
